Alert archive / Kentucky / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 52, NWS Louisville, KY

May 11, 2014Breckinridge County, Meade County, Kentucky

NWS Louisville, KY issued this severe thunderstorm warning at May 11, 2014, 1:58 PM CDT for Breckinridge County, Meade County, Kentucky. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 11, 2014, 1:58 PM CDT (18:58 UTC)
Expired
May 11, 2014, 2:30 PM CDT
In force
32 min
Issued by
NWS Louisville, KY
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Breckinridge County, KY, Meade County, KY

The radar

The Louisville radar (KLVX), 44 km from the middle of the area, began a volume at 18:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 7.0 hours before the alert went out and 209 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2014-05-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 231 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2014-05-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 22 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
231 J/kg
Mixed-layer CIN
-142 J/kg
Mixed-layer LCL
1050 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
22 m²/s²
0-3 km storm-relative helicity
5 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

863 
WUUS53 KLMK 111858
SVRLMK
KYC027-163-111930-
/O.NEW.KLMK.SV.W.0052.140511T1858Z-140511T1930Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
258 PM EDT SUN MAY 11 2014

THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTH CENTRAL BRECKINRIDGE COUNTY IN NORTH CENTRAL KENTUCKY...
  WEST CENTRAL MEADE COUNTY IN NORTH CENTRAL KENTUCKY...

* UNTIL 330 PM EDT/230 PM CDT/

* AT 157 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 14 MILES NORTH OF
  HARDINSBURG...AND MOVING EAST AT 20 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
           ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  MOOLEYVILLE...UNION STAR...RHODELIA...FRYMIRE...ANDYVILLE...
  RAYMOND...LIBERTY AND PAYNEVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!

&&

LAT...LON 3804 8647 3806 8644 3808 8631 3790 8631
      3794 8651 3795 8652 3804 8652
TIME...MOT...LOC 1858Z 269DEG 16KT 3798 8648

HAIL...1.00IN
WIND...60MPH

$$

MP
3 follow-up statements
134 
WWUS53 KLMK 111912
SVSLMK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
312 PM EDT SUN MAY 11 2014

KYC027-163-111930-
/O.CON.KLMK.SV.W.0052.000000T0000Z-140511T1930Z/
MEADE KY-BRECKINRIDGE KY-
312 PM EDT SUN MAY 11 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTH CENTRAL
BRECKINRIDGE AND WEST CENTRAL MEADE COUNTIES UNTIL 330 PM EDT/230 PM
CDT/...

AT 210 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 14 MILES WEST OF
BRANDENBURG...AND MOVING EAST AT 20 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
ANDYVILLE...RAYMOND...LIBERTY AND PAYNEVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!

&&

LAT...LON 3804 8648 3808 8631 3790 8631 3793 8648
TIME...MOT...LOC 1912Z 269DEG 16KT 3798 8640

HAIL...1.00IN
WIND...60MPH

$$

MP
873 
WWUS53 KLMK 111923
SVSLMK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
323 PM EDT SUN MAY 11 2014

KYC027-163-111930-
/O.CON.KLMK.SV.W.0052.000000T0000Z-140511T1930Z/
MEADE KY-BRECKINRIDGE KY-
323 PM EDT SUN MAY 11 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTH CENTRAL
BRECKINRIDGE AND WEST CENTRAL MEADE COUNTIES UNTIL 330 PM EDT/230 PM
CDT/...

AT 322 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 11 MILES WEST OF
BRANDENBURG...AND MOVING EAST AT 20 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
LIBERTY AND PAYNEVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!

&&

LAT...LON 3803 8642 3808 8631 3790 8631 3795 8642
TIME...MOT...LOC 1923Z 269DEG 16KT 3798 8634

HAIL...1.00IN
WIND...60MPH

$$

MP
442 
WWUS53 KLMK 111931
SVSLMK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
331 PM EDT SUN MAY 11 2014

KYC027-163-111941-
/O.EXP.KLMK.SV.W.0052.000000T0000Z-140511T1930Z/
MEADE KY-BRECKINRIDGE KY-
331 PM EDT SUN MAY 11 2014

...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL BRECKINRIDGE AND
WEST CENTRAL MEADE COUNTIES HAS EXPIRED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
 HOWEVER...SMALL HAIL UP TO ONE HALF INCH...GUSTY WINDS UP TO 45 MPH 
AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS THUNDERSTORM.

LAT...LON 3803 8642 3808 8631 3790 8631 3795 8642
TIME...MOT...LOC 1923Z 269DEG 16KT 3798 8634

$$

MP

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at May 11, 11:48 AM CDT, 2 hours 10 minutes earlier.

Area forecast discussion, May 11, 11:48 AM CDT, 2 hours 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOUISVILLE KY
1248 PM EDT Sun May 11 2014

...Updated Aviation Discussion...

...Forecast Update...
Issued at 1140 AM EDT Sun May 11 2014

A few storms are moving back into southern Indiana late this
morning. Taking a look at models this morning, most of them seem to
be overdoing convection for the morning hours, which makes this
afternoon's forecast all the more difficult. The HRRR seems to have
the best handle on the current situation, though it is not great
either. Still think the best chance for storms will be west of I-65.
However, cannot rule out isolated storms across east central
Kentucky, so added low pops to this area for the afternoon. The rest
of the forecast remains unchanged.

Issued at 930 AM EDT Sun May 11 2014

The convection from the MCS across southern Indiana this morning
continues to move east. Went ahead and removed pops for the
remainder of the morning hours. A couple of outflow boundaries from
this convection have set up across southern Indiana and central
Kentucky. These may serve as a focus for some strong storms this
afternoon, particularly across southern Indiana which will be closer
to an upper level disturbance. Also removed the fog wording from the
forecast as fog that developed this morning has mixed out.

.SHORT TERM (Now through Monday)...
Issued at 325 AM EDT Sun May 11 2014

The synoptic pattern early this morning features a strong
upper-level trough diving into the southwestern CONUS.  In response,
the upper-level flow has begun to amplify a ridge over the Ohio
Valley.  This amplification will continue through the short-term
period, leading to much warmer temperatures.

An MCS continue to progress across portions of central Illinois and
western Indiana this morning.  This activity is located along the
LLJ axis, which extends from Missouri northeast into IL and IN.
Current trends suggest this activity will remain mostly north of the
region, but could clip our southern IN counties in the pre-dawn
hours.  Therefore, will raise pops a bit to account for this
activity.

Otherwise, the MCS will quickly dissipate this morning, leaving
partly to mostly cloudy skies in it's wake.  As thicknesses rise, we
should see temperatures climb well into the 80s today.  There is a
consistent signal in both synoptic and hi-res guidance that some
isolated to widely scattered thunderstorms will develop this
afternoon into early this evening, mainly along and west of I-65.
Here, low-level moisture will increase which coupled with
temperatures in the 80s, will yield MLCAPE on the order of 1500-2500
J/kg.  As opposed to yesterday, forcing looks rather benign, with no
significant surface future for convection to focus on (although an
outflow boundary from this morning's MCS could set up across the
region so this will have to be monitored today for a possible
convective focus).  As a wave of isentropic ascent spreads northeast
across the region, the lift may be enough to pop some convection
within an uncapped atmosphere.  Given the degree of instability,
some isolated stronger storms with small hail and gusty winds will
be possible, but the lack of any significant, convergent surface
feature or upper-level support should help to limit storm
organization.

Any convection this evening will quickly dissipate with the loss of
daytime heating, leading to a dry night.  Winds should stay up a bit
as high-level clouds stream by.  Thus, think temperatures will stay
up a bit in the mid to upper 60s.

Monday looks quite similar to today.  Instability will once again
build in the afternoon, but any forcing will be subtle and
incoherent.  Therefore, will continue with just slight chance of
thunderstorms in the afternoon hours, but most will stay dry.  Highs
may be a degree warmer than today as the upper-level ridge takes
hold, with highs in the middle to even upper 80s.

.LONG TERM (Monday Night through Saturday)...
Issued at 330 AM EDT Sun May 11 2014

The long term guidance continues to show an active pattern across
North America through the upcoming long term period as a significant
upper level trough axis moves through the Plains states and then
develops into a large upper level gyre over the Great Lakes by the
late part of the work week. A strong cold front associated with the
upper level wave is forecast to push through the region around
midweek bringing a good amount of precipitation to the region along
with a threat of thunderstorms.  In the post frontal wake, it
appears that scattered to numerous diurnally driven rain showers
will continue into the latter half of the week along with colder
than normal temperatures.  Current data still suggests that we'll
see temperatures drop to 10 to perhaps as much as 20 degrees below
seasonal normals by late week and into next weekend.

Monday night through Wednesday Night...

Latest model guidance continues to show better forecast convergence
in this time frame with the frontal boundary coming through the
region.  It appears that ridging will hold on for Monday night into
most of Tuesday.  In fact, Tuesday could be a bit drier and warmer
as the front approaches from the west.  Lows Monday night will be
mild with readings generally in the middle to upper 60s.  Tuesday is
a bit of a question mark which will depend on clouds and
precipitation in the pre-frontal airmass.  The Euro and Canadian GEM
guidance are very bullish on temperatures for Tuesday with highs
climbing into the middle to upper 80s.  We are a bit hesitant to
jump on temperatures that quickly, but the multi-model consensus has
trended warmer, so we have raised temperatures into the middle 80s
for much of the region.

Scattered showers and storms will likely develop to our west along
the frontal boundary and push into the region Tuesday afternoon and
evening.  The front will slow down a bit and stall slightly on
Wednesday across our region.  A strong mid-level vorticity lobe will
advance through the upper trough and likely result in a secondary
area of low pressure which would ride up along the frontal
boundary.  This feature would end up producing widespread clouds
and precipitation for the Wednesday and Wednesday night time frame.
For now, have kept much of the forecast trends intact here with the
high probabilities of precipitation from Tuesday evening through
Wednesday evening.  Thunderstorms will accompany the front as it
pushes through Tuesday afternoon/evening.  However, main dynamical
forcing will be well to the north of our region.  Slab forced ascent
combined with abundant height falls aloft should result in adequate
lift for convection.  Heavy rainfall, lightning, and gusty winds
appear to be the main threats at this time.

Temperatures Tuesday night will cool into the upper 50s to the lower
60s with highs on Wednesday warming into the mid-upper 60s in the
west and upper 60s to lower 70s in the east.  Distinctly cooler
weather will arrive Wednesday night as temperatures fall into the
upper 40s behind the frontal boundary.

Thursday through Saturday...

Surface frontal boundary is expected to be to the east of the region
by Thursday morning with the upper trough axis lagging behind.  The
upper trough axis looks to pass over the region Thursday afternoon
and evening which will likely produce scattered rain showers.  The
rain chances will likely diminish in areal coverage by
Friday...except perhaps across our northeastern counties where
isolated showers may persist into the day on Friday.  The
aforementioned frontal boundary looks to stall out across the deep
south by late Friday into Saturday with several disturbances moving
through the upper trough which will remain across the eastern US.
These disturbances may continue to produce cloudiness along with
isolated showers...especially during the afternoon hours.  The
larger weather story of the period will the drop in temperatures
compared to what we have seen of late.  The cool northwest flow will
keep temperatures some 10 to as much as 20 degrees below seasonal
normals.  Highs Thursday through Saturday will only warm into the
lower 60s in the north with lower to middle 60s across the south.
Overnight lows will generally be in the lower to middle 40s.
Generally stuck close to the Euro bias-corrected temperature
profiles for the this time frame given their exceptional
verification over the last 5-7 days in this forecast time frame.

&&

.AVIATION (18Z TAF Update)...
Issued at 145 PM EDT Sun May 11 2014

A cu field is increasing across the area this afternoon as
instability increases. Some storms have developed across southern IN
and western KY and will spread eastward through the afternoon. The
best chance for thunderstorms this afternoon will be at SDF and BWG
from around 20-00Z. Will continue the mention of VCTS for these
terminals and monitor for amendments when storms do develop. There
is an isolated chance for storms to develop at LEX. However,
coverage is expected to be less across east central KY, so will
leave mention out of the TAF for now. Winds will be out of the south
and increase to around 10 knots this afternoon. For tonight some
light fog may be possible, mainly at BWG where winds look to be a
bit lighter.

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
KY...NONE.
IN...NONE.
&&

Update.........EER
Short Term.....KJD
Long Term......MJ
Aviation.......EER
Hazardous weather outlook, May 11, 10:44 AM CDT, 3 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOUISVILLE KY
1144 AM EDT SUN MAY 11 2014

INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067-
070>078-081-082-121545-
ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-CRAWFORD IN-
PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY-BRECKINRIDGE KY-
MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY-JEFFERSON KY-
OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY-SCOTT KY-
HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY-FAYETTE KY-BOURBON KY-
NICHOLAS KY-NELSON KY-WASHINGTON KY-MERCER KY-JESSAMINE KY-CLARK KY-
LARUE KY-MARION KY-BOYLE KY-GARRARD KY-MADISON KY-BUTLER KY-
EDMONSON KY-HART KY-GREEN KY-TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-
WARREN KY-SIMPSON KY-ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-
ADAIR KY-RUSSELL KY-CUMBERLAND KY-CLINTON KY-
INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON...
JASPER...MARENGO...TELL CITY...CORYDON...NEW ALBANY...
JEFFERSONVILLE...HAWESVILLE...HARDINSBURG...BRANDENBURG...
BEAVER DAM...LEITCHFIELD...ELIZABETHTOWN...FORT KNOX...
MOUNT WASHINGTON...SHEPHERDSVILLE...LOUISVILLE...LA GRANGE...
BEDFORD...NEW CASTLE...SHELBYVILLE...FRANKFORT...GEORGETOWN...
CYNTHIANA...TAYLORSVILLE...LAWRENCEBURG...VERSAILLES...LEXINGTON...
PARIS...CARLISLE...BARDSTOWN...SPRINGFIELD...HARRODSBURG...
NICHOLASVILLE...WINCHESTER...HODGENVILLE...LEBANON...DANVILLE...
LANCASTER...RICHMOND...MORGANTOWN...BROWNSVILLE...MUNFORDVILLE...
GREENSBURG...CAMPBELLSVILLE...LIBERTY...STANFORD...RUSSELLVILLE...
BOWLING GREEN...FRANKLIN...SCOTTSVILLE...GLASGOW...TOMPKINSVILLE...
EDMONTON...COLUMBIA...JAMESTOWN...BURKESVILLE...ALBANY
1144 AM EDT SUN MAY 11 2014 /1044 AM CDT SUN MAY 11 2014/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SOME ISOLATED TO WIDELY SCATTERED THUNDERSTORMS ARE POSSIBLE THIS
AFTERNOON INTO THE EARLY EVENING. A STORM OR TWO COULD BECOME
STRONG WITH SOME SMALL HAIL...GUSTY WINDS TO 45 MPH...AND HEAVY
RAINFALL BEING THE MAIN THREATS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

ANOTHER CHANCE OF THUNDERSTORMS EXISTS FROM TUESDAY THROUGH
WEDNESDAY NIGHT AS A SLOW MOVING FRONT PUSHES THROUGH THE REGION.
SOME OF THESE STORMS MAY BE ON THE STRONG SIDE WITH GUSTY
WINDS...HEAVY RAINFALL AND DANGEROUS LIGHTNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE.

KD/MJ/EER

In the hours before

Local storm report, May 11, 12:57 PM CDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
157 PM EDT SUN MAY 11 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0138 PM     HAIL             ST. CROIX               38.23N  86.58W
05/11/2014  E0.70 INCH       CRAWFORD           IN   TRAINED SPOTTER

&&

EVENT NUMBER LMK1400530

RL
Local storm report, May 11, 1:01 PM CDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
201 PM EDT SUN MAY 11 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0157 PM     HAIL             SULPHUR                 38.23N  86.47W
05/11/2014  E1.00 INCH       CRAWFORD           IN   TRAINED SPOTTER

&&

EVENT NUMBER LMK1400531

RL
Local storm report, May 11, 1:06 PM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
206 PM EDT SUN MAY 11 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0203 PM     HAIL             BEECHWOOD               38.20N  86.42W
05/11/2014  E1.75 INCH       CRAWFORD           IN   TRAINED SPOTTER

&&

EVENT NUMBER LMK1400532

RL
Local storm report, May 11, 1:13 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
213 PM EDT SUN MAY 11 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0211 PM     HAIL             1 NW LEAVENWORTH        38.21N  86.36W
05/11/2014  E0.50 INCH       CRAWFORD           IN   LAW ENFORCEMENT

&&

EVENT NUMBER LMK1400533

RL
Local storm report, May 11, 1:17 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
217 PM EDT SUN MAY 11 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0215 PM     HAIL             2 NW LEAVENWORTH        38.22N  86.37W
05/11/2014  E0.50 INCH       CRAWFORD           IN   CO-OP OBSERVER

&&

EVENT NUMBER LMK1400534

RL
Local storm report, May 11, 1:54 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
254 PM EDT SUN MAY 11 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0225 PM     HAIL             2 W LEAVENWORTH         38.20N  86.37W
05/11/2014  E0.88 INCH       MEADE              KY   TRAINED SPOTTER

&&

EVENT NUMBER LMK1400535

EER

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 11, 12:54 PM CDTSevere Thunderstorm WarningLMKMeade31 min
May 11, 1:00 PM CDTSevere Thunderstorm WarningLMKHancock30 min
May 11, 1:25 PM CDTSevere Thunderstorm WarningLMKMeade30 min
May 11, 1:30 PM CDTSevere Thunderstorm WarningLMKBreckinridge30 min
May 11, 2:30 PM CDTSpecial Weather StatementLMKMeade30 min
May 11, 2:54 PM CDTSpecial Weather StatementLMKMeade31 min
May 11, 3:47 PM CDTSpecial Weather StatementLMKMeade28 min
May 11, 5:29 PM CDTAreal Flood AdvisoryLMKMeade3 hr
May 11, 5:49 PM CDTSpecial Weather StatementLMKHardin31 min
May 11, 6:06 PM CDTAreal Flood AdvisoryLMKHardin, Meade3 hr
May 11, 6:24 PM CDTSpecial Weather StatementLMKBullitt, Hardin31 min

Nearby

Severe Thunderstorm Warnings in Kentucky, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.